# SDR ASAA2015102713547

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,079 hours, 8,235 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMD A AUTOPILOT WILL NOT ENGAGE.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE FAULT REVIEW.  NO FAULTS LOGGED FOR LAST 5 LEGS.  REF FIM 22-11, TASK 801.  DFCS CURRENT STATUS TEST PASSED.  PERFORMED DFCS GROUP 11 AUTOPILOT AND GOUP 47 LRU REPLACEMENT TEST FOR PITCH SENS. IAW AMM 22-00-01. TESTS PASS.
